Alert archive / Tennessee / Flash Flood Warnings in 2020

Flash Flood Warning 17, NWS Memphis, TN

July 12, 20204 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Jul 12, 2020, 8:26 AM CDT for 4 counties in Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2020, 8:26 AM CDT (13:26 UTC)
Expired
Jul 12, 2020, 11:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, TN, Carroll County, TN, Henry County, TN, Weakley County, TN

The radar

The Ft Campbell radar (KHPX), 100 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:59 AM CDTFLASH FLOOD6 Ese Big Sandy, TNWATER AND DEBRIS FROM LITTLE SULPHUR CREEK FLOWING OVER THE BRIDGE ON SULPHUR CREEK ROAD.
Jul 12, 9:25 AM CDTFLASH FLOODBig Sandy, TNDANVILLE ROAD IS COMPLETELY COVERED IN WATER NEAR BIG SANDY. TDOT EN ROUTE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

499 
WGUS54 KMEG 121326
FFWMEG
TNC005-017-079-183-121630-
/O.NEW.KMEG.FF.W.0017.200712T1326Z-200712T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
826 AM CDT Sun Jul 12 2020

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Benton County in western Tennessee...
  Northeastern Carroll County in western Tennessee...
  Henry County in western Tennessee...
  Eastern Weakley County in western Tennessee...

* Until 1130 AM CDT.

* At 826 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Paris, McKenzie, Huntingdon, Paris Landing State Park, Dresden, 
  Bruceton, Gleason, Cottage Grove, Routon, Vale, Springville, 
  Palmersville, Latham, Hollow Rock, Puryear, Henry, Van Dyke, 
  Mansfield, Spring Creek and Ephesus.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3615 8862 3650 8877 3650 8805 3644 8806
      3632 8796 3627 8795 3622 8795 3616 8792
      3612 8792 3605 8799 3597 8802 3594 8800
      3594 8793 3586 8794 3584 8796 3593 8834

FLASH FLOOD...RADAR INDICATED

$$

MJ
3 follow-up statements
509 
WGUS74 KMEG 121433
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
933 AM CDT Sun Jul 12 2020

TNC005-017-079-183-121630-
/O.CON.KMEG.FF.W.0017.000000T0000Z-200712T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton TN-Carroll TN-Henry TN-Weakley TN-
933 AM CDT Sun Jul 12 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS 
MORNING FOR BENTON, NORTHEASTERN CARROLL, HENRY AND EASTERN WEAKLEY 
COUNTIES...

At 933 AM CDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Between 2 and 4 inches of rain 
have fallen. Flash flooding is ongoing. A few roads are closed in 
Benton County, including portions of Sulphur Creek Road and Danville 
Road.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Emergency management.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Paris, McKenzie, Huntingdon, Paris Landing State Park, Dresden, 
  Bruceton, Gleason, Cottage Grove, Routon, Vale, Springville, 
  Palmersville, Latham, Hollow Rock, Puryear, Henry, Van Dyke, 
  Mansfield, Spring Creek and Ephesus.

Additional rainfall amounts up to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3615 8862 3650 8877 3650 8805 3644 8806
      3632 8796 3627 8795 3622 8795 3616 8792
      3612 8792 3605 8799 3597 8802 3594 8800
      3594 8793 3586 8794 3584 8796 3593 8834

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...2 INCHES IN 1 HOUR 

$$

MJ
895 
WGUS74 KMEG 121537
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
1037 AM CDT Sun Jul 12 2020

TNC005-017-079-183-121630-
/O.CON.KMEG.FF.W.0017.000000T0000Z-200712T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton TN-Carroll TN-Henry TN-Weakley TN-
1037 AM CDT Sun Jul 12 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS 
MORNING FOR BENTON, NORTHEASTERN CARROLL, HENRY AND EASTERN WEAKLEY 
COUNTIES...

At 1037 AM CDT, emergency management reported flash flooding from 
earlier thunderstorms. Between 2 and 4 inches of rain have fallen, 
but rain has come an end. However, additional runoff may continue to 
pose a threat for flash flooding.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Paris, McKenzie, Huntingdon, Paris Landing State Park, Dresden, 
  Bruceton, Gleason, Cottage Grove, Routon, Vale, Springville, 
  Palmersville, Latham, Hollow Rock, Puryear, Henry, Van Dyke, 
  Mansfield, Spring Creek and Ephesus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3615 8862 3650 8877 3650 8805 3644 8806
      3632 8796 3627 8795 3622 8795 3616 8792
      3612 8792 3605 8799 3597 8802 3594 8800
      3594 8793 3586 8794 3584 8796 3593 8834

FLASH FLOOD...OBSERVED

$$

MJ
244 
WGUS74 KMEG 121631
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
1131 AM CDT Sun Jul 12 2020

TNC005-017-079-183-121641-
/O.EXP.KMEG.FF.W.0017.000000T0000Z-200712T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton TN-Carroll TN-Henry TN-Weakley TN-
1131 AM CDT Sun Jul 12 2020

...FLASH FLOOD WARNING HAS EXPIRED FOR BENTON, NORTHEASTERN CARROLL, 
HENRY AND EASTERN WEAKLEY COUNTIES...

The heavy rain has ended and flood waters will continue to gradually 
recede. Flooding is no longer expected to pose a threat. Please 
continue to heed remaining road closures.

LAT...LON 3615 8862 3650 8877 3650 8805 3644 8806
      3632 8796 3627 8795 3622 8795 3616 8792
      3612 8792 3605 8799 3597 8802 3594 8800
      3594 8793 3586 8794 3584 8796 3593 8834

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 6:35 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 12, 6:35 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
635 AM CDT Sun Jul 12 2020

.UPDATE...
Updated 12z Aviation Discussion.

&&

.PREV DISCUSSION... /issued 312 AM CDT Sun Jul 12 2020/

DISCUSSION...

SKies are mostly clear across the Mid-South early this morning
with temperatures ranging from the mid 70s to lower 80s. An area
of thunderstorms has been moving across portions of western
Kentucky and has begun to move into middle Tennessee. In addition,
a weak frontal boundary extends across southern Missouri through
northwest Oklahoma and into southeast New Mexico.

The frontal boundary will drop further south into the Mid-South.
This front will provide a focus for additional thunderstorm
development later today. Temperatures will be a little cooler
today with this boundary moving into the region with highs in the
upper 80s to around 90. With slightly cooler temperatures expected
today, heat index values should remain around 100 degrees this
afternoon so a Heat Advisory is not needed at this time.

The frontal boundary will continue to push south into north
Mississippi tonight with any thunderstorms that develop confined
to southern sections of the Mid-South. Temperatures will be
seasonally warm tonight with lows Monday morning in the upper 60s
to lower 70s.

By Monday, high pressure will build into the region bringing dry
weather to the Mid-South. Temperatures will be a little warmer on
Monday with highs in the upper 80s to lower 90s. Heat index values
should remain around 100 degrees on Monday. High pressure will
remain over the region on Tuesday bringing another day of dry
weather. Temperatures will be even warmer on Tuesday with highs in
the low to mid 90s. In addition, heat index values should exceed
105 degrees over southern and western sections of the Mid-South so
a Heat Advisory may be needed.

By Wednesday, a new cold front will move into Missouri. Some of
the thunderstorms that develop ahead of this front may reach
northern and eastern sections of the Mid-South Wednesday or
Wednesday night. The front will remain stalled out over central
Missouri on Thursday and Friday with a few thunderstorms possibly
reaching the Mid- South during the late morning or afternoon
hours both days.

By Saturday, the frontal boundary will have fallen apart leaving
the Mid-South dry. Temperatures will remain on the hot side from
Wednesday through Saturday with afternoon highs in the mid 90s.
Heat index values across the much of the Mid-South will be in the
105-110 range each day.

ARS

&&

.AVIATION...
/12z TAFs/
Made some big changes to the 06z TAF set. Short range models
indicate TSRA not really affecting the TAF sites, so have taken
out the TEMPO group. There's still a chance for shower development
at each TAF site so still have VCSH through the morning. TUP has
the best chance for seeing TSRA but confidence is low. The other
change made was to winds. Winds will begin to gust to 16/15kts
later this afternoon and persist through the evening. They will
quickly become calm around 01z.

SGW

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Jul 12, 3:34 AM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
334 AM CDT Sun Jul 12 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-131045-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
334 AM CDT Sun Jul 12 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

High heat index values will return to the Mid-South by Tuesday and
continue through much of the upcoming week. Heat index values
between 105 and 110 degrees with be found across much of the Mid-
South during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Jul 12, 6:58 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Memphis TN
658 AM CDT Sun Jul 12 2020

ARZ009-MOZ113-115-TNZ001-002-019-121230-
Clay AR-Pemiscot MO-Dunklin MO-Lake TN-Obion TN-Dyer TN-
658 AM CDT Sun Jul 12 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 730 AM CDT
FOR...

East central Clay County in eastern Arkansas...
Pemiscot County in southeastern Missouri...
East central Dunklin County in southeastern Missouri...
Lake County in western Tennessee...
Southwestern Obion County in western Tennessee...
Northwestern Dyer County in western Tennessee...

At 658 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Gideon, or 10 miles southeast of Campbell, moving
southeast at 45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in east central Clay...Pemiscot...east central Dunklin...
Lake...southwestern Obion and northwestern Dyer Counties should
monitor this storm closely.

LAT...LON 3639 8997 3639 8975 3643 8973 3640 8967
      3641 8960 3634 8954 3637 8951 3642 8955
      3647 8952 3625 8908 3594 8955 3632 9019
      3656 8996
TIME...MOT...LOC 1158Z 313DEG 39KT 3640 8992

SGW
Special weather statement, Jul 12, 7:02 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Memphis TN
702 AM CDT Sun Jul 12 2020

MSZ021>023-121215-
Calhoun MS-Yalobusha MS-Chickasaw MS-
702 AM CDT Sun Jul 12 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 715 AM CDT
FOR...

Calhoun County in northeastern Mississippi...
Eastern Yalobusha County in northwestern Mississippi...
Southern Chickasaw County in northeastern Mississippi...

At 702 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located 8 miles southeast of Coffeeville, or 15 miles northeast
of Grenada, moving southeast at 45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Calhoun...eastern Yalobusha and southern Chickasaw Counties
should monitor this storm closely.

LAT...LON 3387 8951 3387 8977 3419 8957 3384 8877
      3381 8880 3381 8893 3375 8893 3374 8919
      3372 8919 3372 8951
TIME...MOT...LOC 1202Z 301DEG 40KT 3388 8957

SGW
Special weather statement, Jul 12, 7:16 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Memphis TN
716 AM CDT Sun Jul 12 2020

MSZ021>023-121245-
Calhoun MS-Yalobusha MS-Chickasaw MS-
716 AM CDT Sun Jul 12 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 745 AM CDT
FOR...

Calhoun County in northeastern Mississippi...
Southeastern Yalobusha County in northwestern Mississippi...
Southwestern Chickasaw County in northeastern Mississippi...

At 716 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Pittsboro, or 20 miles southeast of Water Valley,
moving southeast at 30 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Calhoun...southeastern Yalobusha and southwestern Chickasaw
Counties should monitor this storm closely.

LAT...LON 3387 8951 3387 8962 3406 8941 3381 8889
      3381 8893 3375 8893 3375 8903 3374 8904
      3374 8919 3372 8919 3372 8951
TIME...MOT...LOC 1216Z 295DEG 26KT 3390 8945

SGW
Special weather statement, Jul 12, 7:29 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Memphis TN
729 AM CDT Sun Jul 12 2020

TNZ002>004-021-022-055-121315-
Carroll TN-Weakley TN-Benton TN-Decatur TN-Obion TN-Henry TN-
729 AM CDT Sun Jul 12 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 815 AM CDT
FOR...

Northeastern Carroll County in western Tennessee...
Weakley County in western Tennessee...
Benton County in western Tennessee...
Northeastern Decatur County in western Tennessee...
Northeastern Obion County in western Tennessee...
Henry County in western Tennessee...

At 729 AM CDT...a strong thunderstorm producing winds in excess of 40
mph was located over Vale, or 10 miles northwest of Camden, moving
southeast at 30 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern Carroll...Weakley...Benton...northeastern
Decatur...northeastern Obion and Henry Counties should monitor this
storm closely.

LAT...LON 3613 8792 3597 8802 3594 8800 3594 8793
      3591 8793 3577 8798 3572 8803 3567 8802
      3650 8905 3650 8842 3622 8795
TIME...MOT...LOC 1229Z 307DEG 24KT 3613 8826

SGW
Special weather statement, Jul 12, 7:38 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Memphis TN
738 AM CDT Sun Jul 12 2020

MOZ115-TNZ001>003-019-020-121315-
Pemiscot MO-Weakley TN-Lake TN-Obion TN-Dyer TN-Gibson TN-
738 AM CDT Sun Jul 12 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 815 AM CDT
FOR...

Northeastern Pemiscot County in southeastern Missouri...
Southwestern Weakley County in western Tennessee...
Lake County in western Tennessee...
Obion County in western Tennessee...
Northeastern Dyer County in western Tennessee...
Northwestern Gibson County in western Tennessee...

At 738 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Cloverdale, or 9 miles southeast of Reelfoot Lake
State Park, moving southeast at 30 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern Pemiscot...southwestern Weakley...Lake...
Obion...northeastern Dyer and northwestern Gibson Counties should
monitor this storm closely.

LAT...LON 3650 8904 3621 8867 3586 8908 3590 8913
      3597 8914 3600 8919 3595 8921 3638 8981
      3639 8975 3643 8973 3640 8967 3641 8961
      3634 8954 3638 8951 3643 8955 3646 8952
      3650 8954 3650 8949 3646 8947 3650 8942
TIME...MOT...LOC 1238Z 307DEG 24KT 3628 8928

SGW
Special weather statement, Jul 12, 7:54 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Memphis TN
754 AM CDT Sun Jul 12 2020

MSZ006-TNZ091-092-121345-
Tishomingo MS-McNairy TN-Hardin TN-
754 AM CDT Sun Jul 12 2020

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 845 AM CDT
FOR...

Northern Tishomingo County in northeastern Mississippi...
Southeastern McNairy County in western Tennessee...
Southern Hardin County in western Tennessee...

At 754 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Shiloh, or near Pickwick Landing State Park, moving
southeast at 20 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northern Tishomingo...southeastern McNairy and southern
Hardin Counties should monitor this storm closely.

LAT...LON 3501 8820 3499 8820 3496 8818 3492 8815
      3490 8813 3489 8810 3482 8811 3506 8846
      3527 8832 3506 8798 3501 8799
TIME...MOT...LOC 1254Z 306DEG 15KT 3511 8832

SGW

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:17 AM CDTSpecial Weather StatementMEGBenton, Henry28 min
Jul 12, 6:54 AM CDTSpecial Weather StatementMEGBenton, Henry, Weakley36 min
Jul 12, 6:56 AM CDTSpecial Weather StatementMEGDecatur, Henderson34 min
Jul 12, 6:58 AM CDTSpecial Weather StatementMEGDyer, Lake32 min
Jul 12, 7:29 AM CDTSpecial Weather StatementMEGBenton, Henry, Weakley46 min
Jul 12, 7:38 AM CDTSpecial Weather StatementMEGGibson, Lake, Obion37 min
Jul 12, 7:54 AM CDTSpecial Weather StatementMEGHardin51 min
Jul 12, 8:02 AM CDTAreal Flood AdvisoryMEGBenton, Henry, Weakley3 hr
Jul 12, 8:22 AM CDTAreal Flood AdvisoryMEGBenton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more3 hr
Jul 12, 8:32 AM CDTSpecial Weather StatementMEGCarroll, Decatur, Henderson43 min
Jul 12, 8:41 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison34 min
Jul 12, 9:04 AM CDTSpecial Weather StatementMEGChester, Madison26 min
Jul 12, 9:15 AM CDTSpecial Weather StatementMEGHardin, McNairy45 min
Jul 12, 9:38 AM CDTSevere Thunderstorm WarningMEGHardin, McNairy52 min
Jul 12, 10:18 AM CDTSpecial Weather StatementMEGHardeman27 min
Jul 12, 10:40 AM CDTAreal Flood AdvisoryMEGHardin2 hr
Jul 12, 6:51 PM CDTSpecial Weather StatementMEGBenton24 min

Nearby

Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.